Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 12 found articles
 
 
  Existence of a Periodic Solution in the Formof a Two-Dimensional Frontin a System of Parabolic Equations
 
 
Title: Existence of a Periodic Solution in the Formof a Two-Dimensional Frontin a System of Parabolic Equations
Author: Melnikova, A. A.
Deryugina, N. N.
Appeared in: Differential equations
Paging: Volume 56 () nr. 4 pages 462-477
Year: 2020-05-01
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands